# SDR DALA2023082506927

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 90,311 hours, 16,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 L1 DOOR NOT ARMING. CORRECTIVE ACTION: CYCLEDDOOR IAW B767 AMM 52-12. OPC NML DOOR CLOSED NML. A/C OK FOR SVC (4427524)
